MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; ATLAS LOADING CAR

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; ATLAS LOADING CAR
Model Number AX015013081
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the loading car and transfer carriage.The technician found no issues with the function or operation of the loading car and transfer carriage and confirmed them to be operating to specifications.During follow-up with user facility personnel, it was confirmed that the employee did not properly latch the loading car to the transfer carriage subsequently causing the loading car to become unstable during unloading, leading to the reported event.The technician performed in-service training on the proper use and operation of the loading car specifically, the importance of ensuring the loading car is properly latched to the transfer carriage.The operator manual states (pg.3-1), "always positively latch loading car to transfer carriage when car is outside sterilizer." the technician returned the loading car and transfer carriage to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported an employee injured their shoulder while attempting to lift the loading car to their atlas transfer carriage.The employee went to the facility's emergency room; however, it is unknown what treatment may have been administered.

Brand Name
ATLAS
Common Device Name
ATLAS LOADING CAR
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23672051
Report Number3005899764-2025-00095
Device Sequence Number9761437
Product Code FLE
UDI-Device Identifier00724995150792
UDI-Public(01)00724995150792(11)220114
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX015013081
Device Catalogue NumberAX015013081
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown